# SDR HNAA2020040700119

- Difficulty date: March 17, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 37,327 hours, 33,454 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WEB FRAME HAS 2 CHAFES AND ONE HOLE. REPAIRED IAW EO1-52-20-0141.
